# SDR DALA2021060803138

- Difficulty date: June 7, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 62,816 hours, 8,290 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 4L DOOR ARMED DOOR SHOWS NOT ARMED ON DOOR PAGE. CORRECTIVE ACTION: REMOVED DEBRIS FROM FLOOR GIRT BAR LOCKING AREA. (7597095)
